MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD
Model Number 102879
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lead was not returned to saluda.The root cause for the fluid discharge could not be definitively determined.The evoke scs system surgical guide states "after implantation of the evoke system, patients should take care to allow adequate healing and ensure that the leads and cls do not move.Patients may experience temporary pain at the implant site as the incisions heal after the surgery." the manufacturing records were reviewed, and the product met all requirements for release with no anomalies detected.
 
Event or Problem Description
A patient underwent a trial with evoke spinal cord stimulation (scs) system.Following removal of trial leads the patient reported fluid discharge from the incision site.The patient was evaluated in emergency room, and the incision site was sutured.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24896830
Report Number3021836309-2026-00118
Device Sequence Number8646232
Product Code LGW
UDI-Device Identifier09352307001657
UDI-Public09352307001657
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102879
Device Catalogue Number3009
Device Lot Number9018798716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale